Verapamil-sensitive ventricular tachycardia in an infant

Christopher Snyder, James Bishara, Rani Darling, Victor Lucas

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

Patients. We report on a 6-month-old patient with a right bundle, superior axis tachycardia at 197 beats per minute. The tachycardia was unresponsive to adenosine, propranolol, flecainide, or amiodarone, or synchronized cardioversion. Overdrive atrial pacing terminated the tachycardia and since initiating verapamil, no recurrences of his tachycardia have occurred. Conclusions. If an infant presents with a right bundle, superior axis ventricular tachycardia unresponsive to multiple antiarrhythmic medications and synchronized cardioversion, but responsive to overdrive atrial pacing, one must consider verapamil-sensitive ventricular tachycardia and initiate appropriate therapy.

Original languageEnglish (US)
Pages (from-to)124-126
Number of pages3
JournalCongenital Heart Disease
Volume1
Issue number3
DOIs
StatePublished - May 2006
Externally publishedYes

Keywords

  • Idiopathic
  • Infant
  • Ventricular tachycardia

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Surgery
  • Radiology Nuclear Medicine and imaging
  • Cardiology and Cardiovascular Medicine

Fingerprint

Dive into the research topics of 'Verapamil-sensitive ventricular tachycardia in an infant'. Together they form a unique fingerprint.

Cite this